I had severe tremor, had to stop everything. No quality of life. I couldn’t use cutlery or tools or play my musical instruments, or read the music or a book. Dizzy, many falls, lightheaded, can’t walk. Did anyone else suffer this tremor? It’s listed somewhere as a rare effect.
Side effects of lisinopril?
Question posted by Somari on 6 May 2022
Last updated on 6 May 2022 by masso
My neuro does not believe me about the tremor. Seeking backup others with this experience.
As you put it so well , "No quality of life" and I agree with you, you can not go on like this. Is there another medication you can take, have you spoken to your Dr.?
Try other alternatives that do not take your life away from you.
All the best, masso
- Lisinopril uses and safety info
- Lisinopril prescribing info & package insert (for Health Professionals)
- Side effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.